# SDR WX0A201704050001

- Difficulty date: April 3, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 62,125 hours, 31,750 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

LEAVING CRUISE ALTITUDE, ELECTRICAL INTERRUPTION RESULTED IN AUTOPILOT & AT DISCONNECT, FOLLOWED BY DFGC FAILURES, LOSS OF ALL FO FLIGHT INSTRUMENTATION AND FLAGGING OF FO PRIMARY FLIGHT INSTRUMENTS. AOP SCREEN WAS DIFFICULT TO READ AS FAULT MESSAGES WERE LAYERED BEHIND ONE ANOTHER INSTEAD OF ON TOP OF ONE ANOTHER. CAPT'S ND WENT INTO MAP FAIL. OTHER MOMENTARY FAILURES INCLUDED DC TRANSFER BUSS, ENGINE INSTRUMENT CLUSTER AND PRESSURIZATION CONTROLLER. DC BUSS OFF AND A/C CROSSTIE LOCKOUT ANNUNCIATIONS WERE VISIBLE. VOLTS/FREQS FOR R GEN WERE OFF SCALE LOW, BUT THERE WAS NO RT GEN OFF AOP MESSAGE. CYCLED EMERG POWER SWITCH TO TRY TO DETERMINE FAULTS AND READ AOP SCREEN. COMPLETED GEN OFF QRH PROCEDURE ON PG 24.19. SYSTEMS WERE RECOVERED WHEN APU WAS ONLINE AND R CSD WAS DISCONNECTED. EMERGENCY DECLARED.  PERFORMED TROUBLESHOOTING AND FOUND THENR 2 GENERATOR TO BE AT FAULT.   R & R THE NR 2 GENERATOR.
